RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 6, Pages 803–813 (Mi mz3358)  

This article is cited in 2 scientific papers (total in 2 papers)

Interpolation properties of scales of Banach spaces

Yu. N. Bykova, V. I. Ovchinnikovb

a Kursk State University
b Voronezh State University

Abstract: It is shown that any interpolation scales joining weight spaces $L_p$ or similar spaces have many remarkable properties. Not only are such scales intrinsically interpolation scales, but an analog of the Arazy–Cwikel theorem describing interpolation spaces between the spaces from the scale is valid.

DOI: https://doi.org/10.4213/mzm3358

Full text: PDF file (404 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:6, 761–769

Bibliographic databases:

UDC: 517.982
Received: 27.07.2005
Revised: 25.01.2006

Citation: Yu. N. Bykov, V. I. Ovchinnikov, “Interpolation properties of scales of Banach spaces”, Mat. Zametki, 80:6 (2006), 803–813; Math. Notes, 80:6 (2006), 761–769

Citation in format AMSBIB
\Bibitem{BykOvc06}
\by Yu.~N.~Bykov, V.~I.~Ovchinnikov
\paper Interpolation properties of scales of Banach spaces
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 6
\pages 803--813
\mathnet{http://mi.mathnet.ru/mz3358}
\crossref{https://doi.org/10.4213/mzm3358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311609}
\zmath{https://zbmath.org/?q=an:1130.46009}
\elib{http://elibrary.ru/item.asp?id=9429645}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 6
\pages 761--769
\crossref{https://doi.org/10.1007/s11006-006-0199-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845604569}


Linking options:
  • http://mi.mathnet.ru/eng/mz3358
  • https://doi.org/10.4213/mzm3358
  • http://mi.mathnet.ru/eng/mz/v80/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gogatishvili A., Ovchinnikov V. I., “Interpolation orbits and optimal Sobolev's embeddings”, J. Funct. Anal., 253:1 (2007), 1–17  crossref  mathscinet  zmath  isi  elib  scopus
    2. Kussainova L., Ospanova A., “Interpolation Theorems For Weighted Sobolev Spaces”, World Congress on Engineering, Wce 2015, Vol i, Lecture Notes in Engineering and Computer Science, eds. Ao S., Gelman L., Hukins D., Hunter A., Korsunsky A., Int Assoc Engineers-Iaeng, 2015, 25–28  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:310
    Full text:120
    References:27
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020